# SDR SWAA2012080306456

- Difficulty date: July 10, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 49,298 hours, 39,483 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER L/E CRACKED AT STA 111.10.  REPAIRED STABILIZER IAW SRM.
